# SDR GTIA20110812228

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 18,734 hours, 8,917 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L-1 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW MM 52-10-00-614-001.
